MathSciNet Relay Station
MathSciNet bibliographic data
MR2451570 60F15 (60K35 82D60)
Mountford, Thomas; Tarrès, Pierre An asymptotic result for Brownian polymers. Ann. Inst. Henri Poincaré Probab. Stat. 44 (2008), no. 1, 29–46.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement